MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0642-393-01
Medical Device Problem Codes Break (1069); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the fiber was looked under the fiber inspection scope, the glass tip was broken and had black spots, this fiber could not be used again.The procedure was completed with another fiber without patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this fiber at quality assurance laboratory, this fiber was thoroughly analyzed.Visual analysis identified that the fiber was returned in one piece.Microscopic inspection of the tip indicated it was degraded.Visual inspection of the fiber body did not identify any breaks.Fiber connector appeared in good condition, bright and round light seen exiting the face.The fiber was connected to console, and the aiming beam was bright and round.When the fiber was connected to the console, a message displayed and stated that the applicator has been used 0 times.Based on analysis results, the reported event was not confirmed as there was no anomaly identified with the fiber.Based on the analysis results, a conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
SLIMLINE EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma st 6
yokneam AZ 20692 04
IS  2069204
Manufacturer (Section G)
LIGHT GUIDE OPTICS INTERNATIONAL
celtniecibas street 8
hakidm
livani LV531 6
LG   LV5316
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15671186
Report Number2124215-2022-43316
Device Sequence Number17722314
Product Code GEX
UDI-Device Identifier17290109140169
UDI-Public17290109140169
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model Number0642-393-01
Device Catalogue Number0642-393-01
Device Lot Number0043780919
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer06/27/2023
08/14/2023
09/21/2023
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date06/27/2023
08/22/2023
09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown